So I've been getting a very dull subtle chest pain on the left side but it's not my pec for sure but it doesn't hurt, it's just noticeable and comes and goes for the last two or three days. I've read the side effects of topical spironolactone which I started using about 4-5 days ago and it says chest pain can occur, but so does the side effects of adex which I'm taking in liquid form. Could it be that? I'm 23 and pretty healthy from what I believe. I notice it only when I'm laying down or at home sitting around. I go to the gym and do cardio and heavy weights and feel completely fine no shortness of breath or pain in chest, arms, shoulders, or neck. Just wondering as it's a little concerning. I did start my cutting cycle last week. Which was 3 months since my last 10 week test e cycle.
If you’re concerned go to the damn doctor dude
Left, where? Under the nipple? Just left of center? Low on your ribcage? High near your anterior delt?
Left by the middle of my ribcage under my pec. I just got back from cardio shoulders and tris and I feel completely fine lots of energy.
I feel if it was something to do with my heart doing cardio and heavy weights would raise my heart rate and make it hurt more but that’s not the case so I don’t believe it’s my heart.
Could have just strained something
Could have just strained something[/quote]
Yeah, hoping I just strained something I haven’t felt before. If it persists throughout the next few days I’ll go to the cardiologist.
it might be a tumor
it might be a tumor[/quote]
it’s not a tooomaaaa!!!